# SDR HYIA20130426001

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 402C0072
- Aircraft time: 26,133 hours
- Engine: Cont TSIO520VB
- Engine time: 2,588 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Damaged
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

FLIGHT CREW REPORTED THAT DURING CRUISE, NOTICED DECREASING MANIFOLD PRESSURE AS WELL AS DIMINISHING OIL PRESSURE ON THE RT ENGINE AT 6,000".   CREW SHUTDOWN ENGINE IN FLIGHT.  LANDED SAFELY AT DESTINATION AIRPORT. ON MX INSPECTION, DISCOVERED CONNECTING RODS HAD PENETRATED THE CASE.  OPEN
